# SDR C1HA200192006

- Difficulty date: September 4, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900542
- Part serial: 5345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Left Hand Forward and Aft Overwing Emergency Exit Lights Inoperative.  Action Taken:  Removed and replaced emergency light power supply.  Ops Checks good In accordance with 33-50-22.
